# SDR CALA2025081907923

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 88,274 hours, 17,278 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 275T62213
- Part serial: SHL677
- Condition: Damaged
- Location: Nlg Steering
- Part time: 22,638 hours, 3,143 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH NLG STEERING ACTUATOR REQUIRES REPLACEMENT. RAISING SDR RH NOSE WHEEL STEERING ACTUATOR REMOVED AS PER AMM 32-51-03-004-001 DURING INITIAL INSTALLATION AS PER AMM 32-51-03-404-019 STEP F.6 UNABLE TO ALIGN THE INDEX PIN ON THE SWIVEL VALVE WITH THE MATING HOLE IN THE ACTUATOR TRUNNION. ACTUATOR REMOVED AND FOUND INDEX PIN MISSING AND SEAL DAMAGED (IPC 32-51-04-51 ITEM 94) ON NOSE GEAR STEERING METERING VALVE SWIVEL ASSY. NOSE WHEEL STEERING METERING VALVE ASSY REMOVED IAW AMM REF 32-51-04-004-001 INSTALLATION OF RT NOSE GEAR STEERING ACTUATOR CARRIED OUT REF AMM 32-51-03-404-019. ALL OPS CHECKS GOOD NOSE WHEEL STEERING METERING VALVE MODULE REPLACED IAW AMM REF 32-51-04-404-013. ALL RIGGING AND OPS CHECKS GOOD.   RT NLG STEERING ACTUATOR REPLACED IAW AMM 32-51-03/401.
